# SDR 98FDEA00396

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Light
- Condition: Malfunction
- Location: Nlg
- Stage of operation: LD
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON LANDING NOSE GEAR LIGHT ON FRONT PANEL DIDN'T ILLUMINATE WHEN GEAR WAS LOWERED.  OVERHEAD LIGHTS WERE NORMAL.  SWITCHED TO STEM 2 WITH NO HELP.  LIGHT TEST INDICATED TEST WAS GOOD.  REMOVED AND REPLACED 40GB (P/N 141FL01D3) AND NOSE GEAR LIGHT ON FRONT PANEL INDICATES GREEN GEAR DOWN AND LOCKED.  OK FOR SERVICE REF M/M 32-61-00-05.
